Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 185-200 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

In This Volume T N O A. ABSTRACTS IN PERSIAN Vol.14, No.2. IJMSI. 2019; 14 (2) :185-200
URL: http://ijmsi.ir/article-1-1918-en.html
Abstract:  
Please see the full text contains the Pesian abstracts for this volume.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb